Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2008-5pp.561-570

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
S.A. Nazarov, "The natural oscillations of an elastic body with a heavy rigid spike-shaped inclusion," J. Appl. Math. Mech. 72 (5), 561-570 (2008)
Year 2008 Volume 72 Issue 5 Pages 561-570
Title The natural oscillations of an elastic body with a heavy rigid spike-shaped inclusion
Author(s) S.A. Nazarov (St Petersburg, Russia, srgnazarov@yahoo.co.uk)
Abstract It is established that oscillations in the low-frequency range are characteristic for a body with a heavy-rigid spike-shaped inclusion, and corresponding modes mainly occur as flexural deformations of the tip of the spike, localized close to its vertex.
Received 15 March 2007
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100